Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

For how long my hair would continue to shedd as a result of minoxidil.

ok thanks it was really helpful. but one more question i wanted to know. my hair have been shedding since 3 months because of minoxidil. for how long my hair would continue to shedd as a result of minoxidil.
Asked On : Fri, 10 Jun 2011
Answers:  4 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dermatologist 's  Response
hi
let me make it clear that as our hair grow old they fall and new hair coming in their place
it is continue process
so it is normal to have 60-90 hair loss per day
it required no medicine
no medicine is there to stop this normal hair fall
so even ur applying minoxidil or other medicine hair fall will reduce but never stop.
Answered: Fri, 10 Jun 2011
I find this answer helpful

 1 user finds this helpful

Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Good Day
You would need to get examined for other causes of hair loss in that case if there isn't much improvement. Do anyone else in your family share the same problem.
Answered: Fri, 10 Jun 2011
I find this answer helpful

 1 user finds this helpful

Dermatologist Dr. Gaurav Patel's  Response
hi
minoxidil induce hair fall last for up to one month only
u need to take biotin tab
better to consult dermatologist and find out reason for it
Answered: Fri, 10 Jun 2011
I find this answer helpful

 1 user finds this helpful

General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hello;
welcome to HealthcareMagic
Minoxidil is used in form of local application to promote hair growth and the hair loss should not be due to it.Just in case it is because of Minoxidil you should stop it immediately.I think the hair loss may be due to telogen effluvium a condition where there is hair loss following weakening fevers;deficiencies where there is shedding of hair and it may continue till 3-6 months also.You need to correct the problem if any by proper diagnosis.Please consult a Dermatologist (skin specialist ) for diagnosis and treatment.
Thanks
Answered: Fri, 10 Jun 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor